Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 51, No. 1, pp. 283-288 (2010)
Remarks on numerically positive line bundles on normal surfaces
Erika Emura and Hideo KojimaNiigata High School, Niigata, Japan; Department of Information Engineering, Faculty of Engineering, Niigata University, Niigata 950-2181, Japan, e-mail: email@example.com
Abstract: Let $L$ be a numerically positive Cartier divisor on a normal complete algebraic surface $X$. We prove that $L$ is ample if $g(L) \leq 1$.
Classification (MSC2000): 14C20; 14J26
Full text of the article:
Electronic version published on: 27 Jan 2010. This page was last modified: 28 Jan 2013.